MathSciNet Relay Station
MathSciNet bibliographic data
MR2072064 35Q35 (35B40 76B03)
Chae, Dongho Local existence and blow-up criterion for the Euler equations in the Besov spaces. Asymptot. Anal. 38 (2004), no. 3-4, 339–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement